# SDR UALA2011071703610

- Difficulty date: July 13, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 59,560 hours, 8,477 cycles
- Engine: Pwa PW40903
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Part serial: 230
- Condition: Malfunctioned
- Location: Fuel Dump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FUEL JETTISON VALVE LT ILLUMINATED WITH SYSTEM DISARMED.   REPLACED LEFT JETTISON VALVE BODY AND ACTUATOR ASSY.
